| Model Number |
US14150515 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the retraction problems as no objective evidence has been provided to confirm any alleged deficiency with the catheters.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model us14150515 pta balloon dilatation catheters allegedly experienced a retraction problems.This information was received from various sources.The alleged malfunctions each involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided for one patient.The other patient was reported to be male, age and weight were not provided.